MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® TUBES WITH FE (SODIUM FLUORIDE/DISODIUM EDTA); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® TUBES WITH FE (SODIUM FLUORIDE/DISODIUM EDTA); BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365992
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.No lot # provided.Device manufacture date: unknown.Results: a sample or photo is not available for evaluation.A review of the device history record could not be performed as a lot number was not provided for this incident.In the event that new, changed, or corrected information is obtained, a supplemental report will be filed.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported the bd microtainer® tubes with fe (sodium fluoride/disodium edta) were clotting, no report of medical interventions or serious injury.

Brand Name
BD MICROTAINER® TUBES WITH FE (SODIUM FLUORIDE/DISODIUM EDTA)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7519560
Report Number2618282-2018-00373
Device Sequence Number16647035
Product Code JKA
UDI-Device Identifier50382903659925
UDI-Public50382903659925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K002456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number365992
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2013
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;